RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 641–645 (Mi mz5804)  

Axiomatizability of replete classes

V. A. Gorbunov


Full text: PDF file (499 kB)

English version:
Mathematical Notes, 1984, 35:5, 337–339

Bibliographic databases:

UDC: 519.48
Received: 14.04.1981

Citation: V. A. Gorbunov, “Axiomatizability of replete classes”, Mat. Zametki, 35:5 (1984), 641–645; Math. Notes, 35:5 (1984), 337–339

Citation in format AMSBIB
\Bibitem{Gor84}
\by V.~A.~Gorbunov
\paper Axiomatizability of replete classes
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 641--645
\mathnet{http://mi.mathnet.ru/mz5804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750803}
\zmath{https://zbmath.org/?q=an:0559.08006}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 337--339
\crossref{https://doi.org/10.1007/BF01137687}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100001}


Linking options:
  • http://mi.mathnet.ru/eng/mz5804
  • http://mi.mathnet.ru/eng/mz/v35/i5/p641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020